# SDR 95ZZZX6431

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8572S
- Make and model: Cessna 182H
- Aircraft serial: 18256672
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126161
- Condition: Cracked
- Location: Lt Rudder Stop
- Part time: 3,700 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE BULKHEAD WAS FOUND CRACKED.  ACCORDING TO CESSNA' C.A.P. FOR 100 SERIES AIRCRAFT, THIS IS A CRUCIAL PART OF A GOOD INSPECTION.  SUBMITTER STATED IT IS ALSO NOTEWORTHY THAT BECAUSE THE AD ON THE SUBJECT TALKS MORE SPECIFICALLY ABOUT NUTPLATES AND BOLT HOLES THAT CESSNA HAS MULTIPLE SERVICE BULLETINS ON THE SUBJECT THAT ALSO INCLUDES SEVERAL 100 SERIES AIRCRAFT.
